# SDR GTIA20130516609

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 27,732 hours, 13,319 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 8E OXYGEN MASK HAS DROPPED.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE (DROP CHECK) IAW ACFT MM, NO DISCREPANCIES NOTED.
